Multiplicative structures on algebraic K-theory

Research output: Contribution to journalArticlepeer-review


The algebraic K-theory of Waldhausen ∞-categories is the functor corepresented by the unit object for a natural symmetric monoidal structure. We therefore regard it as the stable homotopy theory of homotopy theories. In particular, it respects all algebraic structures, and as a result, we obtain the Deligne Conjecture for this form of K-theory.
Original languageEnglish
Pages (from-to)859-878
Number of pages20
JournalDocumenta mathematica
Publication statusPublished - 2015


Dive into the research topics of 'Multiplicative structures on algebraic K-theory'. Together they form a unique fingerprint.

Cite this